# SDR AALA201602189002

- Difficulty date: February 17, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 39,984 hours, 26,361 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GNDED.  DURING TAXI SEVERAL PAXS MADE A COMMENT TO THE FLIGHT ATTENDANT THAT THE CABIN SEEMED A BIT HAZY & THEY COULD SMELL SMOKE IN THE CABIN.  THE FLIGHT CREW NOTIFIED GND CONTROL OF THE POSSIBLE FIRE & TAXIED TO A SAFE PLACE TO EVACUATE.  WHILE TAXING THE HAZE CLEARED & THE ACFT RETURNED TO THE GATE WHERE THE ACFT WAS INSPECTED BY THE FIRE DEPARTMENT WITH NO EVIDENCE OF FIRE BEING NOTED.  ACCOMPLISHED TASK CARD 26L00021001 TROUBLE SHOT CABIN AIR QUALITY WITH NO DEFECTS NOTED.
